# SDR CALA2015100800830

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 59,607 hours, 10,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1000679
- Part serial: 30567
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, COCKPIT ONE EACH EMER LIGHT FOUND DIM.  COCKPIT EMER LIGHT POWER SUPPLY ASSEMBLY REPLACED & TEST CARRIED OUT NORMAL IAW AMM 33-51-07.
